| Catalog Number |
CATD |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
During preparation for a thrombectomy procedure, the hospital staff noticed that the distal tip of an indigo system aspiration catheter d (catd) was flattened and unusable upon removal from the packaging.The damaged catd was found prior to use and therefore, was not used in the procedure.The procedure was completed using another catd.